Benadryl Antihistamine Allergy - 25mg - 2 Tablets
We’re sorry this product is out of stock.
Here are great in stock alternatives:
Benadryl Ultratabs Allergy Relief Tablets each with 25 mg of the antihistamine diphenhydramine HCl. Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes. Provides relief of cold symptoms like sneezing & runny nose for more than just allergy relief Allergy medicine suitable to treat adults and children ages 6 and up for multi-symptom allergy relief.
Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine).
Inactive Ingredients: Carnauba Wax; Crospovidone; D&C Red #27 Aluminum Lake; Dibasic Calcium Phosphate; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polysorbate 80; Titanium Dioxide; Each Tablet Contains: Calcium 20 mg.
Why Choose Us
In Stock + Bulk Discounts.
Ships from Dallas, TX.
To learn about our return and refund policy, please click here.
Everyone has bought PPE from us!
We have shipped over hundreds of thousands of PPE to companies, organizations and people around the US and Canada. Here is a list of the types of organizations that have ordered from us:
- Nursing Homes
- Funeral Homes
- Police Forces
- ER & First Responders
- Construction Workers
- At-Home Care Workers
- Grocery Stores
- And Many More!
We support orders in the 1,000 to 1,000,000+. Reach out for bulk order pricing and timelines!
Check out our FAQ page which has so, so many questions answered that you may have. We are very honest and transparent with what you are buying and what you will be receiving.